# SDR DHL2001807015

- Difficulty date: May 18, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 61574317
- Part serial: P2467E
- Condition: Defective
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTOPILOT ELEVATOR CONTROL JERKS ON CLIMBOUT AND LEVEL FLIGHT.  AUTOPILOT ELEVATOR SERVO INDICATOR SHOWS CORRESPONDING MOVEMENT.  REMOVED AND REPLACED ELEVATOR SERVO DRIVE IAW DHL DC-8 MM 22-10-4.  OPS CK GOOD IAW MM 22-10-4.  RII SERVO DRIVE INSTALLATION.
